On Funnels of Multis and Their Behavior
Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 29-43 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1994_41_a1,
     author = {George Karakostas and  Panagiotis Palamides},
     title = {On {Funnels} of {Multis} and {Their} {Behavior}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {29--43},
     year = {1994},
     volume = {41},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1994_41_a1/}
}
TY  - JOUR
AU  - George Karakostas
AU  -  Panagiotis Palamides
TI  - On Funnels of Multis and Their Behavior
JO  - Μαθηματική Επιθεώρηση
PY  - 1994
SP  - 29
EP  - 43
VL  - 41
UR  - http://geodesic.mathdoc.fr/item/MR_1994_41_a1/
LA  - gr
ID  - MR_1994_41_a1
ER  - 
%0 Journal Article
%A George Karakostas
%A  Panagiotis Palamides
%T On Funnels of Multis and Their Behavior
%J Μαθηματική Επιθεώρηση
%D 1994
%P 29-43
%V 41
%U http://geodesic.mathdoc.fr/item/MR_1994_41_a1/
%G gr
%F MR_1994_41_a1
George Karakostas;  Panagiotis Palamides. On Funnels of Multis and Their Behavior. Μαθηματική Επιθεώρηση, Tome 41 (1994), pp. 29-43. http://geodesic.mathdoc.fr/item/MR_1994_41_a1/